# SDR AALA202102169010

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 63,264 hours, 24,505 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: 87232329V03
- Part serial: 6222
- Condition: Faulted
- Location: Air Data
- Part time: 63,264 hours, 24,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS AIR DATA MODULE 19FP2 FLUCTUATING AIRSPEED. REPLACED AIR DATA MODULE 19FP2 PER AMM 34-11-17.
